# SDR SWIA201128159

- Difficulty date: October 5, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 26,167 hours, 35,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 EMERGENCY "EXIT" SIGN IS BROKEN.  (SERVICE)  REPLACED EMERGENCY EXIT SIGN AT ROW 6 B&C.
